Existence and uniqueness of a periodic solution to the two-dimensional generalized Korteweg-de Vries equation
Rendiconti del Seminario Matematico della Università di Padova, Tome 86 (1991), pp. 89-109
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1991__86__89_0,
author = {Wu, Daxin and Wen, Shih-Liang},
title = {Existence and uniqueness of a periodic solution to the two-dimensional generalized {Korteweg-de} {Vries} equation},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {89--109},
year = {1991},
publisher = {Seminario Matematico of the University of Padua},
volume = {86},
mrnumber = {1154101},
zbl = {0754.35152},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1991__86__89_0/}
}
TY - JOUR AU - Wu, Daxin AU - Wen, Shih-Liang TI - Existence and uniqueness of a periodic solution to the two-dimensional generalized Korteweg-de Vries equation JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1991 SP - 89 EP - 109 VL - 86 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1991__86__89_0/ LA - en ID - RSMUP_1991__86__89_0 ER -
%0 Journal Article %A Wu, Daxin %A Wen, Shih-Liang %T Existence and uniqueness of a periodic solution to the two-dimensional generalized Korteweg-de Vries equation %J Rendiconti del Seminario Matematico della Università di Padova %D 1991 %P 89-109 %V 86 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1991__86__89_0/ %G en %F RSMUP_1991__86__89_0
Wu, Daxin; Wen, Shih-Liang. Existence and uniqueness of a periodic solution to the two-dimensional generalized Korteweg-de Vries equation. Rendiconti del Seminario Matematico della Università di Padova, Tome 86 (1991), pp. 89-109. http://geodesic.mathdoc.fr/item/RSMUP_1991__86__89_0/